MathSciNet Relay Station
MathSciNet bibliographic data
MR746102 (86e:55009) 55P10 (57M99)
McCullough, Darryl Compact $3$-manifolds with infinitely-generated groups of self-homotopy-equivalences. Proc. Amer. Math. Soc. 91 (1984), no. 4, 625–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement